MAUDE Adverse Event Report: Synthes GmbH 2.4MM VA-LCP 2-COL DSTL RAD PL NRW 6H HD/2H SHAFT/LT-STER; PLATE, FIXATION, BONE

Synthes GmbH 2.4MM VA-LCP 2-COL DSTL RAD PL NRW 6H HD/2H SHAFT/LT-STER; PLATE, FIXATION, BONE
Catalog Number 02.111.521S
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction

Brand Name
2.4MM VA-LCP 2-COL DSTL RAD PL NRW 6H HD/2H SHAFT/LT-STER
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
Synthes GmbH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
Monument
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wrights lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50848440
Report Number8030965-2026-09617
Device Sequence Number9497662
Product Code HRS
UDI-Device Identifier10886982031747
UDI-Public(01)10886982031747
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K092556
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02.111.521S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown